| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
08/02/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a model zxt150, 14.5 diopter intraocular lens (iol) was explanted from the patient¿s ocular sinister (left eye) on (b)(6) 2018 due to patient complaint of blurriness at all distances since (b)(6) 2018, phaco os surgery.Manifest refraction was reported as -0.75 +0.75x120=2/25- on (b)(6) 2018.There was no other medical intervention required.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information.Device available for evaluation: yes.Returned to manufacturer on: 11/28/2018.Device evaluation: the product was received in a little jar with liquid.The product was disinfected according to procedure.The product is inspected by a qualified inspector using a microscope with a 12x magnification.It can be seen that, the lens is contaminated, dust particles are present.This is expected as the lens was transported from controlled environment during manufacturing to a non-sterile, non-environmental controlled area.The optic body is damaged on the posterior side and is cut.Investigation of the return sample and the condition of the return sample do not suggest the damage was introduced during manufacturing.No product quality deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.